Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Why are my period cramps unbearable after my abortion with diarrhea, low back pain ?

ive got a question. I had an abortion back in april of last year, and since then my period cramps have been unbearable. ibprofen takes it to a dull pain sometimes, but most times it just stays unbearable. I curl up in a fetal ball, and want to die. I have lower back pain , extreme bloating , and gas. usually diarrhea as well all throughout my period. (thats how I know its coming aside from EXTREME mood swings) is this normal? I don t have insurance, and since that abortion I can t afford to see a doctor. I also go to school full time, and cant afford to call out the first 3-4 days of my period each month when I feel like crawling into a hole. Also, I have medium intensity cramps when I m ovulating. Each month, directly in the middle of my periods, I feel ovulation pains (im assuming) especially since it switches sides every month. (left ovary and then right) what are things I should be aware of (worst case scenario) and symptoms I should watch out for? I have a high pain tolerance , but often don t know when too much pain is too much. But, this is getting ridiculous. Please help :(
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and from the history given here I would like to say that your all the present complain are nothing to do with the history of abortion that you did in last April, at the most this could be intestinal infection and this might be aggravating due to the functional elements, you need to keep your anxiety level very low, and no need to worry about this, hope this information helps you, take care and have a nice day.
Answered: Tue, 20 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor